# SDR FDEA201902150417

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,688 hours, 21,223 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 3414772
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WITH R A/P ON, A/C WENT FROM A 2000 FPM TO A 4500 FPM RATE OF DESCENT. APPROACHING LEVEL OFF ALT PF CLCK IS OFF A/P AND HAND FLEW REMAINDER OF ARRIVAL AND APPROACH REPEAT GRIPE ON A/P SYSTEM. IDENTIFIED PARTS FLT MGMT COMPUTER MPN: 4052506-955 CPN: 3414772  QTY: 1. CHANGE PARTS QTY FLT MGMT COMPUTER. QTY: 2 COMPUTER. PERFORMED GVI INSPECTION ON ALL THREE ELEVATOR NEUTRAL SHIFT ROTARY TRANSDUCERS AND FOUND NO OBVIOUS DAMAGE AND/OR LOOSE CONNECTIONS OR ITEMS, NO CURRENT FAULTS IN 30 TEST. REPLACED BOTH (LEFT AND RIGHT) FMC'S IAW AMM 34-61-01-4-2 AND PERFORMED 30 TEST WITH NO FAULTS AND 40 A/L TEST ALSO WITHOUT FAULTS.
